MathSciNet Relay Station
MathSciNet bibliographic data
MR1129775 60J80 (60J85)
Biggins, J. D.; Lubachevsky, Boris D.; Shwartz, Adam; Weiss, Alan A branching random walk with a barrier. Ann. Appl. Probab. 1 (1991), no. 4, 573–581.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement